MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SURGICAL SHUNT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

BARD PERIPHERAL VASCULAR, INC. SURGICAL SHUNT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number SGA150001
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event for material erosion is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the event indicated that model sga15001 vascular, cardiopulmonary bypass shunt alleged that the paint on the shunt came off, and was left inside of the patient.This report was received from one source.The event involved a patient with no known impact to the patient.The patients age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event for material erosion is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURGICAL SHUNT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8805210
Report Number2020394-2019-01604
Device Sequence Number320261
Product Code DWF
UDI-Device Identifier00801741090219
UDI-Public(01)00801741090219
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSGA150001
Device Catalogue NumberSGA150001
Device Lot NumberHUCX0313
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date10/22/2019
Patient Sequence Number1